Been recently takin ephedrin too help me cut up, while not been able to train due to bad joints etc.. i wont get into that!
i have noticed though since takin ephedrin i totally loose my libido and dont get as much blood down their,i do noticed my testicles seems to be shrunk more, sorry to sound crude,
but i was wondering if this sounds normal,
Thread: ephedrine and libido loss??
09-12-2007, 02:43 PM #1
ephedrine and libido loss??6'1 177LBs Cutting---- another 6lbs to go or so!
14/1/07 173 lbs (few injuries)
2/2/07 170 lbs
8.3% body fat when last tested december 06
Aim - 6pac then bulk!
09-12-2007, 05:27 PM #2
- Join Date: Aug 2006
- Location: Illinois, United States
- Age: 26
- Posts: 67
- Rep Power: 147
With most stimulants, there is a decrease in libido. For dopemenergic and SSRI drugs, the will is more or less gone along with more physical effects. In your case, the ephedrine, acting as a stimulant, constricts your blood vessels.
Your "junk" is lacking the appropriate amounts of blood, and therefore is suffering.
Don't worry, however, as I have experience with stimulants (Methylfinidate *sp and dextroamphetimine), which has similar effects as ephedrine. When you ween off of the stimulant, function should return, and all will be well. Personally, my libido is gone for the first week or so, but my body adjusts to the stimulant and it works, however I suffer from retro-grade-ejaculation when I'm on the drugs.
09-12-2007, 05:29 PM #3
09-12-2007, 05:33 PM #4
It has a vasoconstricting effect. You can either limit yourself to 2 doses a day (so it wears off at night) and/or take a NO product (eg. BSN Nitrix).31-26-36.
Mother of 2
www.hotnfit.com - need help with fat loss, muscle gain, or having a healthy pregnancy? Visit my site! Yes safe for work and mobile friendly :)
09-12-2007, 05:42 PM #5"Like those in the valley behind us, most people stand in sight of the spiritual mountains all their lives and never enter them, being content to listen to others who have been there and thus avoid the hardships."